MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET
Catalog Number B9061
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 14" (36 cm) appx 4.6 ml, ext set w/clave®, 0.2 micron filter, clamp, rotating luer.It was reported that the device could not infuse during an infusion/administration of oxaliplatin and leucovorin.There was no report of human harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A review of the device history record is pending.
 
Additional Manufacturer Narrative
The complaint on the b9061 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 13867710 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20436081
Report Number9617594-2024-01442
Device Sequence Number15350870
Product Code FMG
UDI-Device Identifier00840619045821
UDI-Public(01)00840619045821(17)290101(10)13867710
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9061
Device Lot Number13867710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/13/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEUCOVORIN, MFR UNK.; OXALIPLATIN, MFR UNK.
Patient SexUnknown